# SDR DALA2015020200861

- Difficulty date: February 1, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER, CUT OUT, AT ELEVATOR ACCUMULATOR ACCESS DOOR.  DAMAGED CUTOUT WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  NEW CUT OUT WAS FABRICATED IAW DWG 5917686, REV AA.  NEW CUTOUT WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
